# SDR QXEA2010110100678

- Difficulty date: October 30, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N619QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10246
- Aircraft time: 13,772 hours, 10,159 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 667-708
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - LT SIDE SEAT TRACK FS 667-708 HAS SURFACE CORROSION.  BLENDED LT SIDE SEAT TRACK FS 667-708, REMAINING MATERIAL IS .078 AND FOUND TO BE OUT OF LIMITS.  RECEIVED BULK MATERIAL AND LOCATED AND DRILLED IAW SRM 51-40-11-001-001-A01.  CUT TRACK IAW SRM 51-24-36-001-001-A01.  TREATED COUNTERSINKS AND CUTLINES IAW SRM 51-21-11-001-001-A01.  REMOVED OLD AND INSTALLED NEW SEAT TRACK IAW AMM 53-00-49-000-801-A03 AND 53-00-49-400-801-A03.
